Alert archive / Arizona / Wind Advisories in 2010

Wind Advisory 13, NWS Flagstaff, AZ

May 17, 2010Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at May 17, 2010, 3:23 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at May 18, 2010, 12:00 PM MST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 17, 2010, 3:23 PM MST (22:23 UTC)
In effect from
May 18, 2010, 12:00 PM MST
Expired
May 18, 2010, 6:15 PM MST
In force
6 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2010-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2010-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2682 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

238 
WWUS75 KFGZ 172223
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
323 PM MST MON MAY 17 2010


AZZ012>017-040-180630-
/O.NEW.KFGZ.WI.Y.0013.100518T1900Z-100519T0300Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
323 PM MST MON MAY 17 2010

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MST TUESDAY. 

* TIMING: SOUTHWEST WINDS WILL INCREASE TUESDAY MORNING AND WILL
  LAST MUCH OF THE DAY BEFORE DECREASING TUESDAY EVENING. 

* WINDS: EXPECT SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS BETWEEN
  40 AND 50 MPH. 

* IMPACTS: DANGEROUS CROSS WINDS...ESPECIALLY IF YOU ARE DRIVING A
  HIGH PROFILE VEHICLE. POSSIBLE REDUCTION IN VISIBILITY IN
  BLOWING DUST ALONG I-40 EAST OF FLAGSTAFF.|

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

MAS
4 follow-up statements
641 
WWUS75 KFGZ 180426
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
926 PM MST MON MAY 17 2010

AZZ012>017-040-181230-
/O.CON.KFGZ.WI.Y.0013.100518T1900Z-100519T0300Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
926 PM MST MON MAY 17 2010

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MST
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MST TUESDAY. 

* TIMING: SOUTHWEST WINDS WILL INCREASE TUESDAY MORNING AND WILL 
  LAST MUCH OF THE DAY BEFORE DECREASING TUESDAY EVENING. 

* WINDS: EXPECT SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS 
  TO AROUND 40 MPH. 

* IMPACTS: STRONG CROSS WINDS ON AREA ROADWAYS MAY CAUSE DIFFICULT
  DRIVING CONDITIONS ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE
  VEHICLE. POSSIBLE REDUCTION IN VISIBILITY IN BLOWING DUST ALONG
  I-40 EAST OF FLAGSTAFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
862 
WWUS75 KFGZ 181033
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
333 AM MST TUE MAY 18 2010

AZZ012>017-040-181845-
/O.CON.KFGZ.WI.Y.0013.100518T1900Z-100519T0300Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
333 AM MST TUE MAY 18 2010

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST
THIS EVENING. 

* TIMING: SOUTHWEST WINDS WILL INCREASE THIS MORNING AND WILL LAST
  MUCH OF THE DAY BEFORE DECREASING THIS EVENING.

* WINDS: EXPECT SOUTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO
  AROUND 40 TO 45 MPH...PRIMARILY FOR THE DOWN SLOPE AREAS EAST OF
  FLAGSTAFF AND ALONG THE NORTH SIDE OF THE EASTERN MOGOLLON RIM
  AND WHITE MOUNTAINS...AND FOR THE LITTLE COLORADO RIVER VALLEY.

* IMPACTS: STRONG CROSS WINDS ON AREA ROADWAYS MAY CAUSE DIFFICULT
  DRIVING CONDITIONS ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE
  VEHICLE. POSSIBLE REDUCTION IN VISIBILITY IN BLOWING DUST ALONG
  I-40 FROM TWO GUNS TO AROUND WINSLOW...NORTHWARD THROUGH LEUPP
  AND DILKON ALONG HIGHWAY 15. PORTIONS OF HIGHWAY 89 FROM GRAY
  MOUNTAINS TO AROUND THE TUBA CITY TURNOFF MAY SEE LOCALIZED
  BLOWING DUST AND SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
524 
WWUS75 KFGZ 181920
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1220 PM MST TUE MAY 18 2010

AZZ012>017-040-190300-
/O.CON.KFGZ.WI.Y.0013.000000T0000Z-100519T0300Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
1220 PM MST TUE MAY 18 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* TIMING: STRONG SOUTHWEST WINDS WILL LAST MUCH OF THE DAY BEFORE
  DECREASING THIS EVENING.

* WINDS: EXPECT SOUTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO 
  AROUND 40 TO 45 MPH...PRIMARILY FOR THE DOWN SLOPE AREAS EAST 
  OF FLAGSTAFF AND ALONG THE NORTH SIDE OF THE EASTERN MOGOLLON 
  RIM AND WHITE MOUNTAINS...AND FOR THE LITTLE COLORADO RIVER 
  VALLEY. 

* IMPACTS: STRONG CROSS WINDS ON AREA ROADWAYS MAY CAUSE 
  DIFFICULT DRIVING CONDITIONS ESPECIALLY IF YOU ARE DRIVING A 
  HIGH PROFILE VEHICLE. POSSIBLE REDUCTION IN VISIBILITY IN 
  BLOWING DUST ALONG I-40 FROM TWO GUNS TO AROUND WINSLOW... 
  NORTHWARD THROUGH LEUPP AND DILKON ALONG HIGHWAY 15. PORTIONS 
  OF HIGHWAY 89 FROM GRAY MOUNTAINS TO AROUND THE TUBA CITY 
  TURNOFF MAY SEE LOCALIZED BLOWING DUST AND SAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
147 
WWUS75 KFGZ 190115
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
615 PM MST TUE MAY 18 2010

AZZ012>017-040-190215-
/O.CAN.KFGZ.WI.Y.0013.000000T0000Z-100519T0300Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
615 PM MST TUE MAY 18 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DECREASED ACROSS NORTHEASTERN ARIZONA LATE THIS
AFTERNOON. AS SUCH...THE WIND ADVISORY HAS BEEN CANCELLED FOR THE
REMAINDER OF THIS EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at May 17, 9:30 AM MST, 5 hours 53 minutes earlier.

Area forecast discussion, May 17, 9:30 AM MST, 5 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
930 AM MST MON MAY 17 2010

.SYNOPSIS...GUSTY SOUTHWEST WINDS WILL DEVELOP TODAY AND TUESDAY AS
A PACIFIC TROUGH MOVES ACROSS ARIZONA. EXPECT COOLER DAYTIME
TEMPERATURES...WITH A CHANCE OF SHOWERS DEVELOPING LATE TONIGHT
THROUGH TUESDAY...MAINLY NORTH OF INTERSTATE 40. FOR WEDNESDAY AND
THURSDAY...HIGH PRESSURE WILL BRING IMPROVING CONDITIONS. AN
UNSEASONABLY DEEP LOW PRESSURE SYSTEM IS EXPECTED BY FRIDAY AND
SATURDAY...WITH THE POTENTIAL FOR VERY STRONG SOUTHWEST WINDS ACROSS
THE REGION AND BLOWING DUST ACROSS NORTHEASTERN ARIZONA.

&&
.DISCUSSION...HIGH CLOUDS FROM THE PACIFIC TROUGH ARE PUSHING ACROSS
ARIZONA THIS MORNING. THESE CLOUDS WILL INCREASE...THICKEN...AND
LOWER THROUGH THE DAY. WINDS ACROSS THE HIGHER ELEVATIONS ARE
ALREADY IN THE 15 TO 25 MPH RANGE AND THE WINDS IN THE LOWER
ELEVATIONS WILL INCREASE THROUGH THE MORNING AS WELL. WILL UPDATE THE
FORECAST TO REMOVE MORNING WORDING AND TIMING OF WINDS/CLOUDS.
OTHERWISE...FORECAST IS IN GOOD SHAPE.
&&

.PREV DISCUSSION /330 AM MST/...THE NEXT PACIFIC TROUGH WILL
APPROACH THE STATE LATER TODAY...BRINGING GUSTY SOUTHWEST
WINDS...BUT CONTINUED MILD TEMPERATURES. SUSTAINED WINDS IN THE
20-25 MPH RANGE WITH GUSTS OF 30-40 MPH WILL BE COMMON. THE TROUGH
AXIS MOVES THROUGH LATE TONIGHT THROUGH TUESDAY WITH BREEZY
CONDITIONS CONTINUING...AND A CHANCE OF SHOWERS AND
THUNDERSTORMS...GENERALLY NORTH OF I-40 WHERE INSTABILITY WILL BE
GREATEST. PRECIPITATION AMOUNTS WILL GENERALLY BE LIGHT...WITH SNOW
LEVELS DOWN TO AROUND 8000 FEET OVER THE KAIBAB PLATEAU WHERE A
DUSTING OF SNOW IS POSSIBLE. DAYTIME TEMPERATURES WILL BE AROUND 10
DEGREES COOLER ON TUESDAY. WIND SPEEDS TUESDAY SHOULD BE SLIGHTLY
STRONGER OVER EASTERN ARIZONA...AND 40+ MPH GUSTS MAY BE PREVALENT
ENOUGH FOR A WIND ADVISORY TO BE NEEDED.

FAIR AND WARMER WEATHER WILL RETURN WEDNESDAY AND THURSDAY AS THE
TROUGH MOVES EAST OF THE STATE.

FOR FRIDAY THROUGH SUNDAY...FORECAST MODELS CONTINUE TO INDICATE A
LARGE AND UNSEASONABLY COLD LOW PRESSURE SYSTEM MOVING INTO THE
WESTERN UNITED STATES. FOR NORTHERN ARIZONA...THIS WILL MEAN A
POSSIBILITY OF STRONG WINDS DEVELOPING...WITH THE LATEST GUIDANCE
INDICATING NEAR HIGH WIND WARNING CRITERIA SATURDAY ACROSS EASTERN
ARIZONA (40 MPH SUSTAINED...GUSTS TO 58 MPH OR GREATER). THE MAIN
CONCERN IS THAT WE WILL SEE A RETURN OF DENSE BLOWING DUST ACROSS
EAST CENTRAL AND NORTHEAST ARIZONA...SIMILAR TO WHAT HAS OCCURRED
SEVERAL TIMES ALREADY THIS SPRING. STAY TUNED FOR UPDATES. PRECIP
CHANCES APPEAR MINIMAL AT THIS TIME AS THE SYSTEM IS FORECAST TO
REMAIN TOO FAR NORTH OF THE STATE.

&&

AVIATION...FOR THE 18Z PACKAGE....HIGH CLOUDS WILL MOVE EASTWARD
INTO ARIZONA THROUGH THE DAY...WITH BASES LOWERING TO AT OR ABOVE 15
KFT MSL BY 00Z TUESDAY. FM 18Z MON - 02Z TUES...SURFACE WINDS BECOME
SOUTH TO SOUTHWEST FROM 10 TO 25 KTS WITH GUSTS TO 35 KTS. AFT 02Z
TUES...A COLD FRONT WILL APPROACH NORTHERN AZ. LOOK FOR CLOUD BASES
TO LOWER FROM WEST TO EAST WITH BASES AOA 12 KFT. AFT 06Z TUES...A
CHANCE OF SHOWERS AND LCL MVFR CONDITIONS DEVELOPS WEST OF A LINE
FROM KPRC-KFLG-KPGA. AFT 17Z TUES...SOUTHWESTERLY WINDS WILL
INCREASE FROM 20 TO 30 MPH WITH GUSTS FROM 30 TO 40 MPH. THE
STRONGEST WINDS ON TUESDAY WILL BE FROM FLAGSTAFF...THE MOGOLLON RIM
AND WHITE MOUNTAINS... NORTHWARD TO THE FOUR CORNERS. AVIATION
DISCUSSION IS NOT UPDATED FOR AMENDMENTS.

&&

.FIRE WEATHER...FOR TODAY...A LOW PRESSURE TROUGH WILL APPROACH
ARIZONA. INCREASING SOUTH TO SOUTHWESTERLY WIND SPEEDS AND LOW
MINIMUM RELATIVE HUMIDITIES HAVE PROMPTED THE ISSUANCE OF A RED FLAG
WARNING VALID THIS AFTERNOON FOR MOST OF NORTHEASTERN ARIZONA.
BORDERLINE RED FLAG CONDITIONS ARE EXPECTED IN COCONINO COUNTY...WE
ARE NOT MAKING ALL OF THE WEATHER AND TIME REQUIREMENT THERE. BY
TUESDAY MORNING...A COLD FRONT WILL BE ENTERING WESTERN AZ. THE
FRONT WILL BRING INCREASING HUMIDITIES TO ALL AND A CHANCE OF LIGHT
PRECIPITATION TO AREAS ALONG AND NORTH OF THE MOGOLLON RIM. GUSTY
SOUTHWEST WINDS

WEDNESDAY THROUGH FRIDAY...HIGH PRESSURE WILL BUILD INTO ARIZONA
FROM THE WEST...WITH DRY AND WARM CONDITIONS EXPECTED FOR WEDNESDAY
AND THURSDAY. MIN RELATIVE HUMIDITY FORECASTS FOR THIS 3 DAY PERIOD
ARE IN THE 15-20 PERCENT RANGE IN THE PONDEROSA FORESTS AND LESS
THAN 15 PERCENT ELSEWHERE. ON FRIDAY...A VERY LARGE LOW PRESSURE
SYSTEM WILL MOVE INTO THE GREAT BASIN. SOUTHWEST SURFACE WINDS WILL
INCREASE...WITH FRIDAY AFTERNOONS WIND FORECAST IN THE 20 TO 30 MPH
GUSTING TO 40 MPH. VERY WINDY CONDITIONS SHOULD CONTINUE FOR THE
WEEKEND.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...

RED FLAG WARNING NOON TO 8 PM MST TODAY FOR FIRE WEATHER ZONES
AZZ109-111>114-116-117-139-140.

&&

PUBLIC..................JJ/MAS
AVIATION/FIRE WEATHER...BOHLIN

VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER
INFORMATION.
Hazardous weather outlook, May 17, 3:52 AM MST, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
352 AM MST MON MAY 17 2010

AZZ009>014-039-040-180300-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
352 AM MST MON MAY 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ARIZONA AND NORTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT

GUSTY SOUTHWEST WINDS WILL DEVELOP THIS AFTERNOON AS A LOW PRESSURE
SYSTEM APPROACHES NORTHERN ARIZONA. ALONG WITH THE GUSTY WINDS...LOW
RELATIVE HUMIDITIES WILL AFFECT PORTIONS OF EAST CENTRAL AND NORTHEAST
ARIZONA CREATING CRITICAL FIRE WEATHER CONDITIONS...AND A RED FLAG
WARNING HAS BEEN ISSUED FOR THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM IS FORECAST TO MOVE INTO
THE WESTERN UNITED STATES BY FRIDAY AND SATURDAY. VERY STRONG
SOUTHWEST WINDS ARE POSSIBLE...ALONG WITH A RETURN OF BLOWING DUST
WITH POOR VISIBILITY ACROSS EAST CENTRAL AND NORTHEAST ARIZONA.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 4:45 AM MSTRed Flag WarningFGZApache, Coconino, Navajo14 hr

Nearby

Wind Advisories in Arizona, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.